Weird Period-pg110781595318

4 Replies
ashea - February 7

My husband and I have been ttc for 4 months after being on the pill for 16 years. Last month when ttc we tried twice a day for the week before ovulating and the week after. I got very sore and enlarged br___ts about a week after as well as bad bloating, cramps, creamy discharge and constipation. I was also really tired and light headed for a couple of days. Af was 3 days late (came yesterday) and is now gone. Was very light. But as much as my br___ts are still enlarged, they are no longer sore. I had a neg test day after af was due. Could I still be pregnant?

 

ashea - February 7

Can anyone help?......please.... :)

 

bump - February 7

bump...please help, i would love an opinion from you lovely ladies

 

KLR - February 7

I would wait another week and test - the bleeding could have been implantation bleeding. I wish you the best of luck! :)

 

mich - February 7

I would say the same. If you really think you could be preg. test again in a week. If you are, then you should get a definate BFP

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?